I'm thirsty a lot because of my Sjogren's and my anti-D. Both make my mouth so dry.... But that is probably totally different from what you're experiencing.
Steroids will elevate your blood sugar, but that takes time, and high doses for an extended period. I've been on moderate to low doses of prednisone for 8 years now, and my blood sugar is totally normal.
I'm not sure what this thrist could be from? A mystery isn't it?
Being thirsty is often a side effect of meds, and Lord knows we all take enough of them. Drinking alot is ok, but fluid intake and urine output need to be balanced/equal, for optimum wellness. You can sometimes tell that your fluid intake is a problem if your legs and feet swell. And we lose fluid from our intestines, too. If your mouth and lips feel dry, then some moisturing lip gloss might help, too. I have taken care of alot of patients who were NPO, which means we couldn't let them eat or drink. I have found that holding sips of water in your mouth, or ice chips, as long as you can, so the water drizzles down your throat, rather than a swallow or guzzle, might help you feel less thirsty. And it wouldn't hurt to be sure you mention this to your primary care doctor. Sometimes we inadvertently create a habit for ourselves, and there are alot of calories that hide in pops and tea drinks. The antioxidants in teas are very healthy. I like to steep green tea and then add fresh sprigs of mint, and then use less sugar. Be sure to crush or twist the mint to release the mint oil. I was given 1 small pot of mint, was cautioned it tends to overtake everything in it's reach, planted it along the semisunny side of my house, and have a patch of mint that now supplies 3 neighbors! Lemon or lime in the water might help soothe your thirsties, too. Polydipsia, too much thirst, is one of the 3 major signs of diabetes, so your doc will check that often. Hope you have a long stretch of feeling better, soon